Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Femulen mental side effects

Premium Questions

doctor1 MD

i have smoked marijuana and i have taken 1mg Risperidone . what will be the side effects ? if i do this for one week what will happen to my mental health ? ...

doctor1 MD

Can Gleevec , taken daily (400mg) for threeyears, affect one's mental alertness and/or memory? ...

doctor1 MD

Has begun atorvastatin and there is mental confusion and memory issues. How do you tell if it's the atorvastatin or something like stroke? ...

doctor1 MD

What are the Dizone tablet side effect ? my eleder brother is taking from last one month and now he is behaving like mental disorder person ...

doctor1 MD

I believe my son was given a shot of Olazapine at a mental hospital and now has terrible side effects,may had been overdosed.Slurred speech and stiff limps swollening of face and hands has went down ...

Public Forum Discussions

doctor1 MD

I m currently taking generic enablex. Not working as well as I need.. Concerned about side effects of Myrbetirc. Mental confusion which I experienced with Vesiscare. Is this a different class of drug not likley ...

doctor1 MD

I am sensitive to medications with mental side effects. I need to take Advil(Ibuprofen) as prescribed by my doctor for neck pain I am experiencing. I am concerned about mental side effects of advil. I ...

doctor1 MD

if dilaudid might produce any mental side effects ? Thanks ...Thank you. My father has pancreatic cancer. He is a vet. He is concerned that the side effects ...

doctor1 MD

I am masturbating from 16 years old. now I am 22. Now i feel my penis does not become hard and strong. Its being a mental pressure for me as I am going to marry someone soon. Its getting orgasm too ...

doctor1 MD

I am mastrubating.i started in 6 std now I am going to 10std.does it affects my health,mental state or social life? Please help me! I am suffering on this. I will watch any hot&sexy videos and mastrubate ...

doctor1 MD

I have been taking oxycodone in low doses for over 2 years (3-4 5mg tablets a day. Suddenly, I get a reaction from the second pill taken each day. It makes me uncomfortable, and my mental functions are poor ...

doctor1 MD

in virtual university kindly tell me the mediines that recover the neurasthenia mental weakness and body ...

doctor1 MD

I had recently had spine surgery after 11 yes of prescribed narcotic pain medicine. Physically addicted, very much not mentally. I pulled off two weeks after surgery and had quite the withdrawal ...

doctor1 MD

hi i am on the mini pill femulen i was on antibiotics for a week in september last year wich i was told would affect my pill since then i have had more and more symptoms of pregnancy i had one positive ...

doctor1 MD

confused concerning baby s physical n mental normality plz answer ...

Mobile Questions and Answers

doctor1 MD

Hello sir bones becomes weak muscle soreness back pain mental changes and many changes occurs excessive fluoride level leads to fluorosis disease what exactly u want kindly ask so a better answer be given

doctor1 MD

Practically there are no side effects of masturbation if done 3 times in a week and is normal and physiological. If you do it too much , daily or any times in a day , it will exhaust you physically and mentally too. Will reduce your work efficiency. This has a direct impact on your psychology and later you can go into psychological problems due to guilt or so. Do it in a Physiological way

doctor1 MD

Hello Masturbation has no side effects. Do yoga